MathSciNet Relay Station
MathSciNet bibliographic data
MR25453 09.1X
Arens, Richard F.; Kaplansky, Irving Topological representation of algebras. Trans. Amer. Math. Soc. 63, (1948). 457–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement